# SDR WRLA20120710552

- Difficulty date: July 10, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 74,228 hours, 13,368 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT WING UPPER SKIN AT XORS 1060 ~ 1099.  REPAIRED PER EGAT EI: W2012A57B-1776 R00, R01, AND R02.  JOB COMPLETED AND CONDITION CHECK NORMAL.
